# SDR FDEA201208203086

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FWD EDGE EXTERIOR SKIN IS DEFORMED APPROX ABOUT TWO INCHES OPPOSITE OF DOOR FWD STOP FITTING NR 3.  REPAIRED ON 48208890001 AND EA 757-5210-16-F3857, REV - .
